Aspro Clear 500MG Extra Srength 16 Effervescent Tablets

$4.99

Contains saccharin sodium.

Each tablet contains Aspirin 500mg.

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever.

– Soluble effervescent tablets.

– Pleasant taste.

– Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.

– Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it.

– Aluminium, gluten and lactose free.

TGA Requirements

Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

Ingredients

Contains saccharin sodium.

Each tablet contains Aspirin 500mg.

Pharmaceutical

DOSAGE

Adults: Take 1 or 2 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1 tablet dissolved in half a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a doctor.

Instructions

Dosage: Adults: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a doctor.

Safety

PRODUCT WARNINGS

Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

Additional information

Weight 0.47 kg
Dimensions 2.7 × 8.5 × 8.5 cm

Reviews

There are no reviews yet.

Be the first to review “Aspro Clear 500MG Extra Srength 16 Effervescent Tablets”

Your email address will not be published. Required fields are marked *